# SDR C2XA00CL054

- Difficulty date: July 18, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N82539
- Make and model: Beech 1900D
- Aircraft serial: UE168
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Failed
- Location: Rt Wing
- Part time: 10,083 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AZO - DURING A 3RD 200 HOUR INSPECTION, A 1.5 INCH CRACK WAS FOUND ON THE EXTERIOR SKIN ON THE RIGHT WING ROOT INBOARD JUST FORWARD OF WING SPAR.  MAINTENANCE REMOVED THE INTERIOR FOR INSPECTION OF THE SPAR AND SURROUNDING AREAS AND FOUND NO OTHER DAMAGE.  THE SKIN WAS REPAIRED AT FS 303 BY STOP DRILLING CRACK AND WITH A DOUBLER PATCH IAW FAA/DER APPROVED DWG NR DA0007-51S DATED JULY 19, 2000.  THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
